# SDR SWAA2013120322932

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 60,552 hours, 49,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE FUSELAGE CRACKED AT STATION 950, STRINGER 11R.  REPAIRED DOUBLER IAW SRM.
